MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA MEDIAL CONGRUENT ARTICULAR SURFACE RIGHT 12MM; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA MEDIAL CONGRUENT ARTICULAR SURFACE RIGHT 12MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ambulation or Postural Difficulties (2544)
Date of Event 01/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a knee arthroplasty revision of the polyethylene articular surface to address instability approximately twenty (20) months post-operatively.During the procedure, the tibial baseplate and femoral component were stable, however, the surgeon noted mid-flexion instability through range of motion and upsized the articular surface, which resolved the instability.Attempts have been made, however, no additional information is available.
 
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona trabecular metal two-peg porous fixed bearing tibial tray right size f catalog #: 42530007502 lot #: 65262161, persona cruciate retaining standard porous femoral component catalog #: 42502806402 lot #: 65613140 g2 - report source - foreign: event occurred in australia.The complainant has not yet indicated whether the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.Visual evaluation of pictures provided showed that the articular surface implant had no visible damage on its surface.Radiographic evaluation identified possible polyethylene wear of the medial component, however, the reported event could not be confirmed.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA MEDIAL CONGRUENT ARTICULAR SURFACE RIGHT 12MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21401831
Report Number3007963827-2025-00061
Device Sequence Number13141340
Product Code MBH
UDI-Device Identifier00889024468436
UDI-Public(01)00889024468436(17)280123(10)65626101
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42522100812
Device Lot Number65626101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age50 YR
Patient SexMale